On Ciric Type φ-Geraghty Contractions
No Thumbnail Available
Date
2019
Journal Title
Journal ISSN
Volume Title
Publisher
Chiang Mai Univ, Fac Science
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper we introduce the notions of phi-Geraghty contractions and Ciric type phi-Geraghty contractions. We also investigate under which conditions such mappings posses a unique fixed point in the framework of complete metric spaces. We consider examples to show the validity of our main results.
Description
Keywords
fixed point, metric space, Geraghty contraction, Ciric contraction
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q4
Source
Volume
17
Issue
1
Start Page
205
End Page
216